# SDR CA050609007

- Difficulty date: May 12, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,390 hours
- Engine: Lyc O235L2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2403
- Part serial: 80116919
- Condition: Fod
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD NOT OPERATE. STARTER REMOVED,  FOREIGN OBJECT AT REAR CASE OF STARTER. MOTOR RETURNED FOR WARRANTY.
